×
Welcome - Login and Forum Rules

Our forum is open to Registered Members to post. Please register for more forum features available to you. If you are an existing member please login and click on the category title to post. All content in this Forum, as well as the entire site, will be moderated. This means that anything written will not be posted right away but will first have to pass an approval process. This usually does not take more than 1 to 2 days if not sooner. Not everything that is written will be published on this site. We do not tolerate foul language or obscene imagery. Please keep this in mind when posting. Please limit the size of your post to 500 characters or less.

Birth Control Question

More
12 years 1 day ago #1 by Kit
Kit replied the topic: Re:Birth Control Question
I think the reactions to birth control can vary from woman to woman. I had reactions and spotting with the first type of birth control pill that I was on so they switched me to a different one. I didn't have spotting or an early period when I stopped taking the birth control, but I have heard of it happening. The birth control pill changes and regulates your hormones. Once you change back there are bound to be a few irregularities in your cycle. Your cycle should be more regular after a few cycles (assuming that your cycle was regular before you started taking birth control - mine wasn't). I wouldn't worry about the bleeding and spotting, but if you are concerned you could always ask your doctor.

Please Log in or Create an account to join the conversation.

  • rebbie
  • rebbie's Avatar
12 years 1 day ago #2 by rebbie
rebbie replied the topic: Re:Birth Control Question
i know there were months where i forgot to take my pill for a few days and i got my period. part of what it does, is make it so u dont bleed until ur on the placebos(generally the white pills). so if u weren't taking the colored (they can be blue, gree, gray etc) ur body acts like ur taking placebos. so u end up having ur period.

Please Log in or Create an account to join the conversation.

  • ShadowDancer
  • ShadowDancer's Avatar Topic Author
12 years 6 days ago #3 by ShadowDancer
ShadowDancer created the topic: Birth Control Question
I had my period 3 weeks ago (yeah i know why do i care :P) Anyway i got off of my birth control a week after my period and i was fine for another week and then i had 3 days of bleeding. The previous post is what makes me wonder. Is that supposed to happen even when you come of the pill? A second period 2 weeks later? Thank youfor any advice

Please Log in or Create an account to join the conversation.

Moderators: Dnash76sugMolly

standupgirl app

Translate Our Page

enes

StandUpGirl Login

Welcome to StandUpGirl